Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 210, NWS Jackson, MS

April 6, 2005Carroll County, Montgomery County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 6, 2005, 5:52 AM CDT for Carroll County, Montgomery County, Mississippi. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2005, 5:52 AM CDT (10:52 UTC)
Expired
Apr 6, 2005, 6:47 AM CDT
In force
55 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Carroll County, MS, Montgomery County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 131 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1739 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 061052 RRA
SVRJAN
MSC015-097-061145-
/O.NEW.KJAN.SV.W.0210.050406T1052Z-050406T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
552 AM CDT WED APR 6 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI
  MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF WINONA

* UNTIL 645 AM CDT

* AT 552 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF VAIDEN...OR ABOUT 13 MILES SOUTHWEST OF WINONA...AND MOVING
  NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINONA BY 605 AM CDT
  KILMICHAEL BY 610 AM CDT

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE
SIGNIFICANT DAMAGE.

LAT...LON 3347 9000 3327 8990 3324 8977 3331 8964
      3330 8945 3344 8947 3351 8952 3367 8951
      3368 8964

$$

CME
2 follow-up statements
000 
WWUS54 KJAN 061122
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
621 AM CDT WED APR 6 2005

MSC015-061131-
/O.CAN.KJAN.SV.W.0210.000000T0000Z-050406T1145Z/
CARROLL MS-
621 AM CDT WED APR 6 2005

...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY IS CANCELLED...

THE STORM HAS MOVED OUT OF THE COUNTY.

LAT...LON 3368 8964 3359 8978 3344 8975 3344 8964
      3331 8964 3330 8945 3344 8947 3351 8952
      3367 8951

$$

MSC097-061145-
/O.CON.KJAN.SV.W.0210.000000T0000Z-050406T1145Z/
MONTGOMERY MS-
621 AM CDT WED APR 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 AM CDT FOR
MONTGOMERY COUNTY...

AT 618 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL...AND DESTRUCTIVE WINDS IN UP TO 80 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF DUCK HILL TO 
KILMICHAEL TO 10 MILES SOUTH OF KILMICHAEL...OR ALONG A LINE 
EXTENDING FROM 14 MILES SOUTHEAST OF GRENADA TO 10 MILES EAST OF 
WINONA TO 18 MILES SOUTHEAST OF WINONA...MOVING NORTHEAST AT 45 MPH.

LAT...LON 3368 8964 3359 8978 3344 8975 3344 8964
      3331 8964 3330 8945 3344 8947 3351 8952
      3367 8951

$$

BYB/50
000 
WWUS54 KJAN 061147
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
647 AM CDT WED APR 6 2005

MSC097-061157-
/O.EXP.KJAN.SV.W.0210.000000T0000Z-050406T1145Z/
MONTGOMERY MS-
647 AM CDT WED APR 6 2005

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY WAS
ALLOWED TO EXPIRE AT 645 AM CDT...

THE STORM HAS MOVED OUT OF THE COUNTY. 

LAT...LON 3368 8964 3359 8978 3344 8975 3344 8964
      3331 8964 3330 8945 3344 8947 3351 8952
      3367 8951

$$

BYB/50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 4:45 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 6, 4:45 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
445 AM CDT WED APR 6 2005

.SHORT TERM...
(TODAY)...CONCERNS TODAY ARE CENTERED AROUND A POTENTIAL SEVERE
WEATHER AND FLASH FLOOD EVENT. LATEST OBSERVATIONAL DATA AND RUC
GUIDANCE INDICATE STRONG JET MAX ROUNDING BASE OF AMPLIFYING TROUGH
OVER THE CNTRL/SRN PLAINS...WHILE INCREASING LOW LEVEL THETAE RIDGE
AXIS OVER THE GULF POINTS NOSE INTO THE FORECAST AREA.

INCREASING UPPER LEVEL DIVERGENCE IN THE EXIT REGION OF JET COMBINED
WITH INCREASING MOISTURE TRANSPORT ARE SETTING THE STAGE FOR A
POTENTIAL FLASH FLOOD EVENT OVER SOUTHEAST PORTIONS OF THE FORECAST
AREA...WHERE PRECIPITABLE WATER VALUES ARE FORECAST TO INCREASE TO
WELL ABOVE 1.5 INCHES. AS IN RECENT EVENTS...MESOSCALE INFLUENCES
WILL HAVE A LOT TO SAY ABOUT WHERE AND HOW MUCH RAIN WILL FALL...BUT
IT IS BECOMING MORE APPARENT THAT SE MS WILL ONCE AGAIN BE PRONE TO
A CONVECTIVE TRAINING SCENARIO LATER TODAY AS THE INITIAL CONVECTIVE
BOUNDARY APPROACHING THE MS RIVER BEGINS TO STALL AND PROVIDES A
FOCUS FOR CONVECTIVE REGENERATION. THERE ARE ALREADY SIGNS OF THIS
OCCURRING AS SRN END OF THE LCS HAS STARTED TO SLOW DOWN AND HANG UP
A LITTLE OVER CNTRL LA. WE HAVE ISSUED A FLASH FLOOD WATCH FOR SE
PORTIONS OF THE AREA WHERE RECENT VERY HEAVY RAINFALL HAS LEFT
GROUND MOISTURE HIGH...BUT THE WATCH COULD BE EXPANDED TO THE
NORTHWEST THIS MORNING IF THE LCS SLOWS DOWN MORE THAN EXPECTED.

CONCERNING SEVERE WEATHER POTENTIAL...WARNING OPERATIONS ARE
CURRENTLY IN PLACE WITH TORNADO WATCH FOR SRN HALF OF FORECAST AREA.
SEVERAL INGREDIENTS HAVE COME IN PLACE FOR THUNDERSTORMS TO BECOME
SEVERE...ESPECIALLY ALONG AND SE OF THE CURRENT LCS POSITION...WHERE
INDICATIONS ARE THAT BETTER INSTABILITY/LOW LEVEL SHEAR AND MOISTURE
ARE TO BE EXPECTED AS THE DAY WEARS ON. HAVE PLACED HIGHER
PROBABILITIES FOR DAMAGING WIND GUSTS/TORNADOES/AND LARGE HAIL OVER
SAID REGION...BUT EXPECT ANOTHER AREA OF SEVERE THUNDERSTORM
GENERATION MAY BE POSSIBLE THIS AFTERNOON AND EVENING BEHIND THE
LCS...OVER WRN PORTIONS OF THE FORECAST AREA WHERE THE UPPER LEVEL
TROUGH AXIS WILL BRING SECOND ROUND OF FORCING AND DESTABILIZATION
ABOVE WHAT SHOULD BE INCREASING LOW LEVEL LAPSE RATES. EXPECT IF
THIS OCCURS...SUPERCELLS MAY DEVELOP WITH LARGE HAIL BEING THE
PRIMARY RISK.

(TONIGHT)...SEVERE WEATHER/HEAVY RAIN COULD CONTINUE INTO THE EARLY
EVENING EASTERN MOST AREAS...BUT EXPECT WEATHER TO QUIET DOWN
OVERNIGHT WITH RAIN CHANCES ASSOCIATED WITH UPPER LOW CONFINED TO
THE AREA NORTH OF INTERSTATE 20. /EC/

.LONG TERM...
NO MAJOR CHANGES TO THE LONG TERM FORECAST ALTHOUGH MINOR TWEAKS
WERE MADE.

THE STRONG UPPER LOW IS EXPECTED TO CONTINUE MIGRATING EASTWARD
ACROSS THE SOUTHERN EDGE OF THE TENNESSEE VALLEY ON THURSDAY AND
FINALLY DRAG A WEAK COLD FRONT THROUGH THE FORECAST AREA DURING THE
AFTERNOON AND EARLY EVENING HOURS. STILL EXPECTING LOTS OF CLOUDS TO
BE ABOUT...ESPECIALLY ALONG AND BEHIND THE BOUNDARY. ANTICIPATE A
GOOD COVERAGE OF AT LEAST ISOLATED RAIN SHOWERS AS WELL WITH COLD
TEMPERATURES ALOFT ON THE SOUTHERN EDGE OF THE UPPER COLD CORE
SUPPORTED SOME THUNDEROUS CONVECTION. SMALL HAIL MAY BE A
POSSIBILITY WITH STORMS NORTH OF INTERSTATE TWENTY WITH FREEZING
LEVELS IN THE 9 KFT RANGE...BUT NO SEVERE WEATHER IS EXPECTED AT
THIS JUNCTURE. BOOSTED THE GOING POP NUMBERS UP A BIT FOR THURSDAY
AFTERNOON GIVEN THE CONTINUED UPWARD TREND OF MODEL CONSENSUS.
SOME THUNDER COULD LINGER IN NORTHEAST ZONES INTO THE EVENING GIVEN
HELP FROM UPPER DEFORMATION AROUND THE LOW CENTER...BUT LOOK FOR
MAINLY JUST PATCHY LIGHT RAIN ELSEWHERE AS A LOW LEVEL COLD
ADVECTION REGIME BUILDS IN.

THE LOW LEVEL TEMP TROUGH WILL LINGER ACROSS THE FORECAST AREA
FRIDAY AS THE UPPER LEVEL LOW CONTINUES TO PULL AWAY AND MEX
GUIDANCE NUMBERS ARE AFFIRMING HIGHS SHOULD ONLY BE IN THE MID AND
UPPER 60S. ANY PATCHES OF LIGHT RAIN SHOULD EXIT NORTHEAST ZONES
EARLY IN THE DAY WITH SOME HOLES IN THE STRATOCU FIELD EXPECTED BY
AFTERNOON.

A SURFACE RIDGE BUILDS IN TO THE LOWER MISSISSIPPI VALLEY FOR
SATURDAY WITH GENERALLY NICE WEATHER ALTHOUGH LINGERING LOW LEVEL
MOISTURE COULD BE A RECIPE FOR DIURNAL STRATUS. THUS...CLOUD COVER
BUMPED UP A LITTLE.

THE LATEST OPERATIONAL EURO AND GFS MODEL RUNS ARE EXHIBITING
RELATIVELY STRONG AGREEMENT CONCERNING THE NEXT HYBRID
SHORTWAVE/CUT-OFF LOW EXPECTED TO HEAD OUR WAY THE FIRST OF NEXT
WEEK. MOISTURE AND LOW LEVEL WARM ADVECTION SHOULD SHIFT INTO AT
LEAST WESTERN ZONES BY MONDAY. POPS WERE BUMPED UP A BIT FROM THE
SUNDAY NIGHT THROUGH MONDAY NIGHT PERIOD GIVEN THE STATED MODEL
AGREEMENT. THERE IS STILL MUCH TIME TO PASS BEFORE THIS FORECASTED
EVENT...BUT THESE TWO MODELS ARE LOOKING WETTER AND STORMIER WITH
SUCCESSIVE RUNS. STAY TUNED...
/BB/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM 7 AM TO 7 PM WEDNESDAY FOR
     MSZ058-MSZ066-MSZ074-MSZ073-MSZ072-MSZ057-MSZ065-MSZ064.
LA...NONE.
AR...NONE.

&&

SHORT TERM: 43
LONG TERM: 50
Hazardous weather outlook, Apr 5, 10:36 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1036 PM CDT TUE APR 05 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
062015-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1036 PM CDT TUE APR 05 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND WEDNESDAY...

...THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EXTREME
SOUTHEAST ARKANSAS...EAST LOUISIANA...AND WEST MISSISSIPPI (WEST
OF INTERSTATE 55) OVERNIGHT.  THE MAIN SEVERE WEATHER RISKS WILL
BE DAMAGING WINDS AND LARGE HAIL.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY
AFTERNOON OVER EAST AND SOUTHEAST MISSISSIPPI.THIS RISK AREA IS
ALONG AND SOUTHEAST OF A LINE FROM BROOKHAVEN TO MACON.  A SLIGHT
RISK OF SEVERE THUNDERSTORMS EXISTS THROUGH WEDNESDAY AFTERNOON
ACROSS THE REMAINDER OF MISSISSIPPI...EXTREME SOUTHEAST
ARKANSAS...AND EAST LOUISIANA.AGAIN...THE MAIN SEVERE WEATHER
RISKS WILL BE DAMAGING WINDS AND LARGE HAIL.  HOWEVER...ISOLATED
TORNADOES CANNOT BE RULED OUT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE MOVING
EAST OVERNIGHT AHEAD OF A STRONG STORM SYSTEM.THESE STORMS MAY
AFFECT AREAS WEST OF THE MISSISSIPPI RIVER AROUND BETWEEN 200 AND
400 AM...THEN AFFECT AREAS EAST OF THE MISSISSIPPI RIVER TOWARD
SUNRISE.  HOWEVER...WITH A LAYER OF WARM AIR REMAINING AROUND
10000 FEET ABOVE THE EARTHS SURFACE...MANY QUESTIONS REMAIN WITH
REGARD TO THE STRENGTH OF THESE STORMS.

A DRYLINE...WHICH IS THE LEADING EDGE OF A WARMER AND DRIER
AIRMASS...WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY WEDNESDAY
AFTERNOON.  DAYTIME HEATING WILL ALLOW FOR INCREASING AMOUNTS OF
INSTABILITY AS SOUTHERLY WINDS CONTINUE BRINGING GULF MOISTURE
INTO OUR AREA.WITH STRONG JET STREAM DYNAMICS EXPECTED TO BE
ACROSS THE REGION...SOME OF THESE STORMS MAY BE SEVERE.  THE
GREATEST RISK FOR SEVERE WEATHER WILL BE CLOSER TO THE INTERSTATE
59 CORRIDOR...LOCATED CLOSER TO THE BETTER MOISTURE AND
INSTABILITY.

THE STRENGTH OF THESE STORMS STILL REMAINS QUITE UNCERTAIN.  YOU
ARE URGED TO STAY TUNED FOR LATER STATEMENTS AND FORECASTS FROM
YOUR NATIONAL WEATHER SERVICE IN JACKSON.

...FLOODING...
SOUTHERLY WINDS WILL CONTINUE TO BRING WARM...MOIST GULF AIR INTO
THE REGION. AS SHOWERS AND THUNDERSTORMS DEVELOP OVER THE AREA
THROUGH WEDNESDAY...PERIODS OF HEAVY RAIN CAN BE EXPECTED.
ALTHOUGH THE GREEN PLANTS HAVE ABSORBED MUCH OF THE RAIN FROM THE
LAST EVENT...IF HEAVY RAIN DEVELOPS IN A SHORT PERIOD OF
TIME...PONDING OF WATER AND SOME FLOODING WILL BE POSSIBLE.

THE RISK OF FLOODING WILL BE GREATEST SOUTH AND EAST OF A
MEADVILLE TO RALEIGH TO MONTPELIER LINE.  HERE...SHOWERS AND
THUNDERSTORMS MAY DEVELOP AND MOVE REPEATEDLY OVER THE SAME
AREAS.THIS MAY LEAD TO THE FLOODING OF LOW LYING AREAS...SMALL
CREEKS...AND STREAMS WEDNESDAY AFTERNOON AND EVENING.  RAINFALL
AMOUNTS FROM ONE TO TWO INCHES WILL BE POSSIBLE...WITH ISOLATED
HIGHER AMOUNTS.

...NON PRECIPITATION...
AS THE AREA OF LOW PRESSURE APPROACHES THE REGION
OVERNIGHT...WINDS WILL CONTINUE FROM 10 TO 20 MPH...WITH
OCCASIONAL GUSTS. ON WEDNESDAY AFTERNOON...SUSTAINED WIND GUSTS
NEAR 20 MPH WITH GUSTS TO 30 MPH WILL BE POSSIBLE FOR THE ENTIRE
AREA. A LAKE WIND ADVISORY MAY BE NEEDED FOR WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY...

...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...
SHOWERS AND THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL REMAIN
POSSIBLE INTO WEDNESDAY NIGHT OVER EAST AND SOUTHEAST
MISSISSIPPI.  THE MAIN SEVERE WEATHER RISKS WILL BE DAMAGING
WINDS AND LARGE HAIL...ALTHOUGH ISOLATED TORNADOES CANNOT BE
RULED OUT.  HEAVY RAINFALL WILL ALSO REMAIN POSSIBLE.

A COLD FRONT IS EXPECTED TO MOVE EAST OF THE AREA WEDNESDAY
NIGHT...ENDING THE RISK FOR SEVERE WEATHER.

...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...MAY BE REQUIRED WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Apr 6, 3:03 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
303 AM CDT WED APR 6 2005

LAZ015>016-023>026-MSZ043-047>051-053>057-059>066-072>074-061500-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA-
RICHLAND LA-TENSAS LA-ADAMS MS-CLAIBORNE MS-COPIAH MS-
COVINGTON MS-FORREST MS-FRANKLIN MS-HINDS MS-JASPER MS-
JEFFERSON MS-JEFFERSON DAVIS MS-JONES MS-LAMAR MS-
LAWRENCE MS-LINCOLN MS-MADISON MS-MARION MS-NEWTON MS-
RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-WARREN MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 129 IN
EFFECT UNTIL 10 AM CDT FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 6 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
MADISON               RICHLAND              TENSAS

IN MISSISSIPPI THIS WATCH INCLUDES 22 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                HINDS                 MADISON
RANKIN                SCOTT                 SIMPSON
SMITH

IN EAST CENTRAL MISSISSIPPI

JASPER                NEWTON

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
TALLULAH...BROOKHAVEN...WINNSBORO...NATCHEZ...MAGEE...
MENDENHALL...PEARL...BRANDON...RICHLAND...FOREST...MORTON...
RAYVILLE...DELHI...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG...
FAYETTE...PORT GIBSON...NEWTON...UNION...DECATUR...CONEHATTA...
VICKSBURG...PRENTISS...BASSFIELD...COLUMBIA...WEST HATTIESBURG...
LUMBERTON...PURVIS...MONTICELLO...NEW HEBRON...JACKSON...
COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...HATTIESBURG...
VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG...
NEWELLTON...ST. JOSEPH AND WATERPROOF
Special weather statement, Apr 6, 3:58 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
358 AM CDT WED APR 6 2005

LAZ015>016-023>026-MSZ043-047>051-053>057-059>066-072>074-061500-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA-
RICHLAND LA-TENSAS LA-ADAMS MS-CLAIBORNE MS-COPIAH MS-
COVINGTON MS-FORREST MS-FRANKLIN MS-HINDS MS-JASPER MS-
JEFFERSON MS-JEFFERSON DAVIS MS-JONES MS-LAMAR MS-
LAWRENCE MS-LINCOLN MS-MADISON MS-MARION MS-NEWTON MS-
RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-WARREN MS-

TORNADO WATCH NUMBER 129 REMAINS VALID UNTIL 10 AM CDT FOR THE
FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 6 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
MADISON               RICHLAND              TENSAS

IN MISSISSIPPI THIS WATCH INCLUDES 22 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                HINDS                 MADISON
RANKIN                SCOTT                 SIMPSON
SMITH

IN EAST CENTRAL MISSISSIPPI

JASPER                NEWTON

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
TALLULAH...BROOKHAVEN...WINNSBORO...NATCHEZ...MAGEE...
MENDENHALL...PEARL...BRANDON...RICHLAND...FOREST...MORTON...
RAYVILLE...DELHI...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG...
FAYETTE...PORT GIBSON...NEWTON...UNION...DECATUR...CONEHATTA...
VICKSBURG...PRENTISS...BASSFIELD...COLUMBIA...WEST HATTIESBURG...
LUMBERTON...PURVIS...MONTICELLO...NEW HEBRON...JACKSON...
COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...HATTIESBURG...
VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG...
NEWELLTON...ST. JOSEPH AND WATERPROOF

BUTTS

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:17 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey58 min
Apr 6, 4:53 AM CDTSevere Thunderstorm WarningJANSharkey, Yazoo67 min
Apr 6, 4:57 AM CDTTornado WarningJANHolmes, Humphreys48 min
Apr 6, 5:03 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren57 min
Apr 6, 5:35 AM CDTSevere Thunderstorm WarningJANWarren70 min
Apr 6, 5:52 AM CDTSevere Thunderstorm WarningJANGrenada53 min
Apr 6, 6:04 AM CDTSevere Thunderstorm WarningJANHolmes41 min
Apr 6, 6:13 AM CDTTornado WarningJANCopiah49 min
Apr 6, 6:20 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo70 min
Apr 6, 6:26 AM CDTSevere Thunderstorm WarningJANWebster64 min
Apr 6, 6:40 AM CDTTornado Warning EmergencyJANRankin, Simpson65 min
Apr 6, 7:30 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo60 min
Apr 6, 7:36 AM CDTTornado WarningJANMadison54 min
Apr 6, 7:41 AM CDTTornado Warning EmergencyJANRankin, Scott64 min
Apr 6, 8:01 AM CDTSevere Thunderstorm WarningJANSimpson44 min
Apr 6, 8:08 AM CDTTornado WarningJANLeake67 min
Apr 6, 8:12 AM CDTTornado WarningJANSimpson48 min
Apr 6, 8:18 AM CDTTornado WarningJANAttala, Leake, Madison42 min
Apr 6, 8:19 AM CDTTornado WarningJANJefferson Davis, Lawrence, Marion56 min
Apr 6, 8:21 AM CDTTornado WarningJANRankin39 min
Apr 6, 8:32 AM CDTTornado WarningJANRankin, Scott, Smith58 min
Apr 6, 8:34 AM CDTSevere Thunderstorm WarningJANBolivar26 min
Apr 6, 8:41 AM CDTTornado WarningJANNeshoba64 min
Apr 6, 8:45 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey60 min
Apr 6, 8:58 AM CDTSevere Thunderstorm WarningJANWinston62 min
Apr 6, 9:02 AM CDTTornado WarningJANSimpson43 min
Apr 6, 9:10 AM CDTTornado WarningJANCovington, Jefferson Davis, Lawrence, Marion65 min
Apr 6, 9:15 AM CDTFlash Flood WarningJANAttala2 hr
Apr 6, 9:20 AM CDTTornado WarningJANWinston55 min
Apr 6, 9:27 AM CDTTornado WarningJANScott, Smith63 min
Apr 6, 9:30 AM CDTTornado WarningJANLawrence, Lincoln60 min
Apr 6, 9:31 AM CDTFlash Flood WarningJANSimpson, Smith4 hr
Apr 6, 9:40 AM CDTTornado WarningJANJefferson Davis, Lawrence, Marion50 min
Apr 6, 9:45 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore60 min
Apr 6, 9:58 AM CDTTornado WarningJANSimpson, Smith62 min
Apr 6, 10:02 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson58 min
Apr 6, 10:14 AM CDTTornado WarningJANCovington, Jefferson Davis46 min
Apr 6, 10:22 AM CDTTornado WarningJANJefferson Davis, Lawrence68 min
Apr 6, 10:27 AM CDTSevere Thunderstorm WarningJANAdams63 min
Apr 6, 10:28 AM CDTSevere Thunderstorm WarningJANMadison, Rankin47 min
Apr 6, 10:31 AM CDTTornado WarningJANLamar, Marion59 min
Apr 6, 10:38 AM CDTTornado WarningJANJasper, Newton67 min
Apr 6, 10:44 AM CDTTornado WarningJANCarroll, Leflore61 min
Apr 6, 10:49 AM CDTTornado WarningJANCarroll, Holmes, Montgomery56 min
Apr 6, 10:55 AM CDTTornado WarningJANCovington, Jones, Smith65 min
Apr 6, 10:58 AM CDTTornado WarningJANLamar, Marion62 min
Apr 6, 11:05 AM CDTTornado WarningJANCovington, Jefferson Davis, Simpson25 min
Apr 6, 11:17 AM CDTFlash Flood WarningJANAttala118 min
Apr 6, 11:21 AM CDTFlash Flood WarningJANCarroll, Grenada, Montgomery3 hr
Apr 6, 11:21 AM CDTTornado WarningJANForrest54 min
Apr 6, 11:37 AM CDTTornado WarningJANLauderdale, Newton53 min
Apr 6, 11:39 AM CDTTornado WarningJANJasper66 min
Apr 6, 11:43 AM CDTTornado WarningJANJones62 min
Apr 6, 12:02 PM CDTTornado WarningJANClarke58 min
Apr 6, 12:21 PM CDTTornado WarningJANKemper, Lauderdale54 min
Apr 6, 12:31 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower74 min
Apr 6, 12:56 PM CDTTornado WarningJANClarke64 min
Apr 6, 1:08 PM CDTTornado WarningJANLauderdale52 min
Apr 6, 1:50 PM CDTSevere Thunderstorm WarningJANAdams, Franklin55 min
Apr 6, 1:51 PM CDTTornado WarningJANHinds24 min
Apr 6, 1:52 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson53 min
Apr 6, 1:57 PM CDTSevere Thunderstorm WarningJANCopiah48 min
Apr 6, 2:03 PM CDTSevere Thunderstorm WarningJANLeake, Madison42 min
Apr 6, 2:04 PM CDTSevere Thunderstorm WarningJANLincoln56 min
Apr 6, 2:21 PM CDTSevere Thunderstorm WarningJANHinds, Rankin69 min
Apr 6, 2:21 PM CDTTornado WarningJANFranklin, Lincoln39 min
Apr 6, 2:27 PM CDTSevere Thunderstorm WarningJANForrest48 min
Apr 6, 2:30 PM CDTTornado WarningJANMarion45 min
Apr 6, 2:32 PM CDTTornado WarningJANRankin58 min
Apr 6, 2:34 PM CDTSevere Thunderstorm WarningJANLawrence41 min
Apr 6, 2:37 PM CDTFlash Flood WarningJANRankin, Scott113 min
Apr 6, 2:43 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson77 min
Apr 6, 2:51 PM CDTSevere Thunderstorm WarningJANLeake, Scott54 min
Apr 6, 2:51 PM CDTTornado WarningJANCovington, Jefferson Davis, Lamar39 min
Apr 6, 2:54 PM CDTFlash Flood WarningJANCopiah, Simpson2 hr
Apr 6, 2:58 PM CDTSevere Thunderstorm WarningJANLincoln47 min
Apr 6, 3:00 PM CDTTornado WarningJANCopiah60 min
Apr 6, 3:02 PM CDTTornado WarningJANScott58 min
Apr 6, 3:06 PM CDTTornado WarningJANKemper, Leake, Neshoba54 min
Apr 6, 3:08 PM CDTTornado WarningJANAttala, Montgomery67 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.